Jump to content


Photo

Dang


  • Please log in to reply
3 replies to this topic

#1 this is me

this is me
  • Members
  • 2,675 posts
  • Interests:book and more books

Posted 19 March 2008 - 05:05 PM

I called doc he still has not gotten back to me. but does any one know if I can put anything on it? Does this mean I can't take it? I am up to 100mg in the AM and 125 in the PM I was thinking that because it I didn't get it right away I would be okay. I am really disappointed in this new development I was just starting to get some relief. I was think just yesterday that I might be feeling like I want to talk to some of my friends. Now I am all panicky that I won't find a med.

I am really stating to hate this shit.

#2 Bacchus

Bacchus
  • Members
  • 2,395 posts
  • Flag:
  • Gender:Not Telling

Posted 19 March 2008 - 08:26 PM

I don't know what to put on it. If your doc's office doesn't call, I'd ask the pharmacist--he or she would probably know what application might work. You'll probably have to stop it, sorry. There are a lot of other mood stabilizers, but I'm sorry you'll probably have to start the medication merry-go-round again.

Good luck! I hope your pdoc calls back soon,
Bacchus

#3 NJCat

NJCat
  • Members
  • 3,120 posts
  • Flag:
  • Gender:Female

Posted 20 March 2008 - 02:37 AM

Did you just have your dose increased recently? Perhaps your doctor can suggest staying at the previous dosage longer ... instead of giving it up altogether. I guess it depends on the rash.
I also got a rash on Lamictal, ... so I know how it feels.
Good luck let us know

- Carol

#4 this is me

this is me
  • Members
  • 2,675 posts
  • Interests:book and more books

Posted 20 March 2008 - 03:00 PM

Okay because I didn't have any of the 'dangerous' symptoms with the rash the on call pdoc told me to go down to 100mg in the 100mg in the evening rather then 125mg

He also said to stop using any skin stuff. He felt that because I didn't have other symptom then the meds were more then likely just making my skin sensitive which is another side effect.

I guess dry skin is a small price to pay for not having off the charts anxity. I see the my real pdoc in April. The on call pdoc said my Pdoc has a family emergency and didn't know what she would be back.

So I just keep notes and have dry skin till then.

I guess this is the best we can hope for till then *shrugs* It sounds like a risky plan to me, and dry wail not deadly is not fun.